# SDR 08FDEA03500

- Difficulty date: August 19, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 651842040
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 355 STR 7R STRINGER CLIP DAMAGED.  FABRICATED NEW STRINGER,  2 NEW ANGLES AND  NEW EXTRUSION IAW SRM 53-10-3 FIG 2.  INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 2 AND SRM 53-10-2 FIG 9.
